Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shakhmatov, V S

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:72
Abstract pages:147
Full texts:53
References:42

https://www.mathnet.ru/eng/person101562
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2003
1. V. S. Shakhmatov, N. M. Plakida, N. S. Tonchev, “Orbital phase transition in Pr$_{1-x}$Ca$_x$MnO$_3$”, Pis'ma v Zh. Èksper. Teoret. Fiz., 77:1 (2003),  18–22  mathnet; JETP Letters, 77:1 (2003), 15–19  scopus 7

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024